Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva, can I change my dosing schedule?
Apr 2, 2001

I hope you can give me some advice. I have been on Sustiva, along with Epivir and Ziagen since July, 2000, and although the regimen is working quite well, undetectable after 8 weeks I suspect the Sustiva is disrupting my sleep patterns. Although I always had difficulty falling asleep, I tend to be a night owl, I always slept soundly once I did fall asleep. Since taking Sustiva I awaken frequently and never seem to get a sound sleep. I dont appear to be affected in any other way. Can I safely switch my dosing schedule from evening to morning? I take 600 mil. before bedtime. If so do I need to change my schedule for Epivir and Ziagen which I take in the morning? Thanks, AP

Response from Dr. Bartlett

I am glad to hear that your regimen is working so well. Sustiva can cause difficulty with sleeping, and it seems reasonable to try a different schedule. There should be no difficulty with switching to the morning because the half life of Sustiva is very long. You should not have to make any changes in your Epivir or Ziagen.



Previous
neuropathy
Next
Questions about side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement